MAUDE Adverse Event Report: COVIDIEN MANSFIELD TruClear; HYSTEROSCOPE (AND ACCESSORIES)

COVIDIEN MANSFIELD TruClear; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 72203012
Medical Device Problem Codes Detachment of Device or Device Component (2907); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
TruClear
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50222303
Report Number1282497-2026-00048
Device Sequence Number10436764
Product Code HIH
UDI-Device Identifier10884521744110
UDI-Public(01)10884521744110(17)280909(10)5935348(20)02
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203012
Device Catalogue Number72203012
Device Lot Number5935348
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown